# SDR UIEA2019061304442

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,816 hours, 15,393 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 4230A
- Condition: Inoperative
- Location: Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT EXHAUST STATUS MESSAGE.   PERFORMED FIM TASK 21-58 FAULT TREE 905 AND FOUND FWD EQ EXH FAN TO BE INOP.  REMOVED AND REPLACED THE FORWARD RACK EXHAUST FAN. INSTALLATION CHECKED GOOD PER  AMM 21-58-06.
